# SDR AU000722

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331096
- Condition: Cracked
- Location: Brake
- Component: Brake, Bfgoodrich
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD BRAKE ASSEMBLY STATOR CRACKED FROM EXPANSION SLOT TOTHE INSIDE DIAMETER AND PARTLY THROUGH ONE OF THE DRIVE LUGS. TWO OTHER SMALL CRACKS FOUND AT TWO OTHER EXPANSION SLOTS. FOUND WHEN BRAKE REMOVED DUE TO WEAR.
